# SDR SWAA101624

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 62,107 hours, 60,459 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 266066724
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, A/C LURCHED LEFT ON T/O ROLL; ENGINE PARAMETERS NORMAL.  ABORTED AT 85 KIAS; FELT LIKE TIRE OR BRAKE LOCKED.  REMOVED AND REPLACED NR 2 MAIN WHEEL ASSY AND NR 2 MAIN BRAKE ASSY PER MM.
